# SDR DALA2019082104888

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 71,530 hours, 52,188 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: Loose
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE SUPPRESSION LINE LOOSE IN PYLON. TIGHTENED JAM NUT FOR NO. 2 ENG FIRE SUPPRESSION LINE.
